Volume 6 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
Author Index – M
Malik, John
Connecting dots -- from local covariance to empirical intrinsic geometry and locally linear embedding
Mandel, Rainer
Dispersive estimates, blow-up and failure of Strichartz estimates for the Schrödinger equation with slowly decaying initial data
Marklof, Jens
Quantum transport in a low-density periodic potential: Homogenisation via homogeneous flows.
Marletta, Marco
On the complexity of the inverse Sturm-Liouville problem
Marzuola, Jeremy
A local test for global extrema in the dispersion relation of a periodic graph
Analysis of a fourth order exponential PDE arising from a crystal surface jump process with Metropolis-type transition rates
Quantitative bounds on impedance-to-impedance operators with applications to fast direct solvers for PDEs
Matthes, Daniel
Gradient flow structure of a multidimensional nonlinear sixth order quantum-diffusion equation
McCann, Robert
A Lorentzian analog for Hausdorff dimension and measure
Mecherbet, Amina
Derivation of the viscoelastic stress in Stokes flows induced by non-spherical Brownian rigid particles through homogenization
Melinand, Benjamin
Rectification of a deep water model for surface gravity waves
Mena Arias, Darío
Sparse bounds for the discrete spherical maximal functions
Menegaki, Angeliki
Existence of a non-equilibrium steady state for the non-linear BGK equation on an interval
Metafune, Giorgio
L^p estimates for Baouendi-Grushin operators
Michel, Laurent
About small eigenvalues of Witten Laplacian
Miller, Evan
Navier--Stokes regularity criteria in sum spaces
Mischler, Stéphane
Hypocoercivity without confinement
Mitrouskas, David
Landau-Pekar equations and quantum fluctuations for the dynamics of a strongly coupled polaron
Ubiquity of bound states for the strongly coupled polaron
Miura, Hideyuki
Regular sets and an $\epsilon$-regularity theorem in terms of initial data for the Navier-Stokes equations
Miyazaki, Hayato
Asymptotic behavior for the long-range nonlinear Schrödinger equation on star graph with the Kirchhoff boundary condition
Mizutani, Haruya
Asymptotic behavior for the long-range nonlinear Schrödinger equation on star graph with the Kirchhoff boundary condition
Monard, Francois
Boundary triples for a family of degenerate elliptic operators of Keldysh type
Moşincat, Răzvan
Unconditional uniqueness for the Benjamin-Ono equation
Mouhot, Clément
Hypocoercivity without confinement
Mucha, Piotr
Stationary compressible Navier - Stokes equations with inflow condition in domains with piecewise analytical boundaries
Mughetti, Marco
On the analytic singular support for the solutions of a class of degenerate elliptic operators
Muratov, Cyrill
Emergence of non-trivial minimizers for the three-dimensional Ohta-Kawasaki energy
Murphy, Jason
Stability estimates for the recovery of the nonlinearity from scattering data